# SDR AALA202402234281

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 19,288 hours, 8,282 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DOOR LOCK ON LAVATORY D DOES NOT OPERATE PROPERLY. ADJUSTED AND APPLIED LUBRICANT TO LAVATORY DOOR D LATCH/MECHANISM PER AMM 25-40-14.
